# SDR AALA20100927TUL01

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON LEFT TIE DOWN TRACK EARS STATIONS 1225 TO 1250.  MKD -  INSTALLED NEW LEFT AFT TIE DOWN TRACK STATIONS 1220 TO 1322 PER SRM 51-30-01.
